VOLUME 10 2005 NUMBERS 2–3

Bounds for Tree Automata with Polynomial Costs
Björn Borchardt, Zoltán Fülöp, Zsolt Gazdag, Andreas Maletti
Pages 107–157

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Bj{\"{o}}rn Borchardt and Zolt{\'{a}}n F{\"{u}}l{\"{o}}p and Zsolt Gazdag and Andreas Maletti},
  title   = {Bounds for Tree Automata with Polynomial Costs},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {10},
  number  = {2--3},
  pages   = {107--157},
  year    = {2005},
  url     = {https://doi.org/10.25596/jalc-2005-107},
  doi     = {10.25596/jalc-2005-107}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: polynomials over semirings, tree automata with costs, cost-finiteness
DOI: 10.25596/jalc-2005-107